Table of Contents
Chinese Journal of Mathematics
Volume 2017, Article ID 4674782, 4 pages
Research Article

New Subclasses concerning Some Analytic and Univalent Functions

1School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor Darul Ehsan, Malaysia
2Department of Mathematics, Faculty of Education, Yamato University, Katayama 2-5-1, Suita, Osaka 564-0082, Japan

Correspondence should be addressed to Maslina Darus; ym.ude.mku@anilsam

Received 4 April 2017; Accepted 17 July 2017; Published 20 August 2017

Academic Editor: Tomasa Calvo

Copyright © 2017 Maslina Darus and Shigeyoshi Owa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. L. Duren, Univalent Functions, vol. 259, Springer-Verlag, New York, Berlin, Heidelberg, Tokyo, 1983.
  2. A. W. Goodman, Geometric Theory of Functions, vol. I and II, Mariner, Tampa, Fla, USA, 1983. View at MathSciNet
  3. M. I. S. Robertson, “On the theory of univalent functions,” Annals of Mathematics. Second Series, vol. 37, no. 2, pp. 374–408, 1936. View at Publisher · View at Google Scholar · View at MathSciNet
  4. M. Darus and R. W. Ibrahim, “Partial sums of analytic functions of bounded turning with applications,” Computational & Applied Mathematics, vol. 29, no. 1, pp. 81–88, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  5. T. Hayami, K. Kuroki, E. Y. Duman, and S. Owa, “Partial sums of certain univalent functions,” Applied Mathematical Sciences, vol. 6, no. 13-16, pp. 779–805, 2012. View at Google Scholar · View at MathSciNet · View at Scopus